# SDR DLM88992509

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50459
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN FLIGHT FWD AND AFT OVENS GENERATED SMOKE WHEN USED.  REMOVED FOOD CARRIER FROM FWD OVEN WITH INTRACOMPANY SHIPPING ORDER NR N 132323 TAPED TO SIDE OF CARRIER AND CLEANED FOOD DEBRIS FROM AFT OVEN.  SHIPPING TICKET SHOWED EVIDENCE OF BURNING.
